# SDR SWAA083947

- Difficulty date: July 15, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N336SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23940
- Aircraft time: 66,313 hours, 60,325 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 65464353
- Part serial: BN177
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND LT WING OUTBOARD T/E AFT FLAP DELAMINATED AT OUTBOARD END.  REMOVED AND REPLACED FLAP PER MM.
